# SDR IPXA2017041216086

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 15,828 hours, 9,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR HOLD HANDLE MISSING UPPER HALF.  INSTALLED HOLD HANDLE UPPER HALF IAW MM 52-11-11
